Weak* sequential compactness and the bornological limit derivative

J. Borwein, S. Fitzpatrick

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)59-67
    JournalJournal of Convex Analysis
    Volume2
    Publication statusPublished - 1995

    Cite this

    Borwein, J. ; Fitzpatrick, S. / Weak* sequential compactness and the bornological limit derivative. In: Journal of Convex Analysis. 1995 ; Vol. 2. pp. 59-67.
    @article{ec12be23a50848c8ae85e542c1872681,
    title = "Weak* sequential compactness and the bornological limit derivative",
    author = "J. Borwein and S. Fitzpatrick",
    year = "1995",
    language = "English",
    volume = "2",
    pages = "59--67",
    journal = "Journal of Convex Analysis",
    issn = "0944-6532",
    publisher = "Heldermann Verlag",

    }

    Weak* sequential compactness and the bornological limit derivative. / Borwein, J.; Fitzpatrick, S.

    In: Journal of Convex Analysis, Vol. 2, 1995, p. 59-67.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Weak* sequential compactness and the bornological limit derivative

    AU - Borwein, J.

    AU - Fitzpatrick, S.

    PY - 1995

    Y1 - 1995

    M3 - Article

    VL - 2

    SP - 59

    EP - 67

    JO - Journal of Convex Analysis

    JF - Journal of Convex Analysis

    SN - 0944-6532

    ER -